# SDR MALA975498

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852MA
- Make and model: Dhav DHC8102
- Aircraft serial: 349
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013079
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND ON FLOOR TRACK LIGHTING, 3RD LIGHT INOP.  MAINTENANCE REPLACED LIGHT ASSEMBLY.  OPS CHECK GOOD.  (M)
